# SDR REXA2020092800668

- Difficulty date: September 16, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527179
- Condition: Corroded
- Location: Bs 310-349
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL ANGLE IS CORRODED BETWEEN FS 310 TO FS 349.  REMOVED SERVICEABLE FLOOR SILL ANGLE.  LOCATED AND DRILLED FLOOR SILL ANGLE, IAW CRJ200 SRM 51-40-11.
